# SDR CA021211005

- Difficulty date: December 5, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 35,437 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 3006191
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE WHEEL HALF WAS ON ITS 39TH BUILD, IT WAS INSTALLED ON AIRCRAFT 803, 24 NOV 2002 AND REMOVED BECAUSE OF A LOW TIRE PRESSURE PROBLEM ON THE 28 NOV 2002. IT HAD BEEN PREVIOUSLY REMOVED FROM AIRCRAFT 892 ON THE 11 NOV 2002 FOR A SIMILAR PROBLEM. IT HAD GONE THROUGH THE NDT INSPECTION PROCESS WITH NO FAULTS NOTED. IT WENT BACK TO THE NDT SHOP AFTER TEARDOWN, WHERE IT WAS NOTED THAT IT HAD A CRACK EMANATING FROM A BOLT HOLE INBOARD TO THE SEAL FLANGE. THIS HAS BEEN THE FIRST OCCURRENCE OF THIS NATURE WITH THESE WHEELS SEEN BY THE TECHNICIANS IN THE WHEEL AND BRAKE SHOP.THE WHEEL HALF WAS SCRAPPED AND IS BEING SENT FOR INSPECTION AND ANALYSES AFTER WHICH WE WILL GET A FULL REPORT OF THE PROBLEM.
